# SDR VNAA9912005

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Part number: 8111804004
- Condition: Contaminated
- Location: Lt Engine
- Part time: 8,498 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE FLIGHT CREW EXPERIENCED A LEFT HAND ELECTRONIC ENGINE CONTROL UNIT FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE CANNON PLUGS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
